# SDR SWAA2024091926644

- Difficulty date: August 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 AND LBL13 AT PASSENGER CABIN 2024-512372<[01] REPLACED ANGLE LOCATED ON FLOOR STRUCTURE BETWEEN STA 380 TO STA 400 AND LBL 13 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A5400 SHEETS: 138 AND 142; REV: -; SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED ON FLOOR STRUCTURE BETWEEN STA 380 TO STA 400 AND LBL 13 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A5400 SHEETS: 138 AND 142; REV: -; SEE INDIVIDUAL SIGN OFF BELOW.
